# SDR GTIA2025073139026

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N964NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11079
- Aircraft time: 10,059 hours, 4,284 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING  DESCENT BEGINING AT 9000FT. DESCRIPTION OF ODOR/FUMES: CONTINUOUS AND DISCOMFORTABLE, SOUR SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQURIED.--
